# SDR C2XA01IA138

- Difficulty date: February 28, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Engine: Allsn AE3007A
- Engine time: 3,390 hours, 2,644 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 2306590A
- Condition: Odor
- Location: Nr 2 Engine
- Component: Turbofan Engine, Allsn
- Component part number: AE3007A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AMA - FLIGHT 4022, THE CREW REPORTED A FUEL SMELL IN THE COCKPIT AND CABIN, THE AIRCRAFT RETURNED TO AMA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 4 THROUGH NR 13 FUEL NOZZLES ON THE NUMBER TWO ENGINE IN ACCORDANCE WITH R/R MM 73-11-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE PROBLEM REOCCURED ON 03/02/01 ON FLIGHT 3997 FROM LBB TO IAH.  THE AIRCRAFT RETURNED TO LBB WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1, 2, 3, 14, 15 AND 16 FUEL NOZZLES ON THE NUMBER TWO ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE WITH NO FURTHER INCIDENTS TO DATE.
